# SDR UIEA2021082501878

- Difficulty date: August 25, 2021
- Submitted: August 30, 2021
- Operation: Air carrier
- Aircraft: N1709A
- Make and model: Boeing 767375
- Aircraft serial: 24086
- Aircraft time: 97,117 hours, 23,043 cycles
- System (JASC): 2612 · Fire Detection
- Part: Circuit Card
- Part number: 644501
- Part serial: 7474
- Condition: Faulted
- Location: Fire Detection
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

L ENG FIRE LP 2 EICAS STATUS MSG IN-FLIGHT..( TRANSFERRED TO MDDR 152473 PER MEL 26-11-01-01, CAT C, DUE DATE: 04SEP21. DISP: DP @ 1611Z.  /  LOG PAGE 1208209: REMOVED & REPLACED L/H ENG FIRE LOOP #2 CARD IAW AMM 26-11-02. OPS CHECK NORMAL AT THIS TIME. THIS CLEARS MDDR 152473. )
